CI²MA - Publicaciones | Papers in Scientific Journals

Papers in Scientific Journals

The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.

Publications of Adrien RICHARD

Conexión usuarios externos

NumberAuthors, Title and Details
2017-27

Julio ARACENA, Adrien RICHARD, Lilian SALINAS: Number of fixed points and disjoint cycles in monotone Boolean networks. SIAM Journal on Discrete Mathematics, vol. 31, 3, pp. 1702-1725, (2017).

2017-20

Julio ARACENA, Adrien RICHARD, Lilian SALINAS: Fixed points in conjunctive networks and maximal independent sets in graph contractions. Journal of Computer and System Sciences, vol. 88, pp. 145-163, (2017).

2014-16

Julio ARACENA, Adrien RICHARD, Lilian SALINAS: Maximum number of fixed points in AND-OR Boolean network. Journal of Computer and System Sciences, vol. 80, pp. 1175-1190, (2014).

2013-24

Julio ARACENA, Laurence CALZONE, Jean - Paul COMET, Jacques DEMONGEOT, Marcelle KAUFMAN, Aurélien NALDI, Adrien RICHARD, El Houssine SNOUSSI, Denis THIEFFRY: On circuit functionality in Boolean networks. Bulletin of Mathematical Biology, vol. 75, 6, pp. 906-919, (2013).

 

 

  CI²MA, CENTER FOR RESEARCH IN MATHEMATICAL ENGINEERING, UNIVERSIDAD DE CONCEPCIÓN - MAILBOX 160-C, CONCEPCIÓN, CHILE, PHONE: +56-41-2661324